# SDR AWXA200301423

- Difficulty date: November 11, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 48,513 hours, 29,189 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 25EN556
- Condition: False Indication
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO GEG EN ROUTE FROM PHX FLAPS WOULD NOT COME DOWN, CHECKED CIRCUIT BREAKER, NONE WERE TRIPPED, LOWERED FLAPS USING ALTERNATE FLAP OPERATION.  AFTER CONSULTING MAINTENANCE RAISED FLAPS USING ALTERNATE SYSTEM, THEN RESET THE LEADING EDGE & TRAILING EDGE CIRCUIT BREAKERS, FLAP EXTENSION OPERATED NORMALLY.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE FLAP SYSTEM PER T/C F1B27016; OPERATIONAL CHECK WAS GOOD.  A FOLLOW-UP WAS WRITTEN AND WHEN AIRCRAFT RETURNED TO PHX 11/13/2003 THE WIRING WAS TROUBLESHOT FROM E11 RACK TO SWITCH S138, AND MAINTENANCE REPLACED SWITCH S138 IAW BMM 31-26-12, OPERATIONAL CHECK OF SYSTEM WAS GOOD.
